Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 247, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 6, 2020, 4:47 PM EST for Dooly County, Macon County, Sumter County, Georgia. It took effect at Mar 7, 2020, 4:00 PM EST. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2020, 4:47 PM EST (21:47 UTC)
- In effect from
- Mar 7, 2020, 4:00 PM EST
- Expired
- Mar 8, 2020, 8:27 AM EDT
- In force
- 15 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dooly County, GA, Macon County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River at GA 26 near Montezuma (MNTG1).
- Action stage
- 11 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02349605, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
139
WGUS42 KFFC 062147
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
447 PM EST Fri Mar 6 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC093-193-261-071147-
/O.NEW.KFFC.FL.W.0247.200307T2100Z-200310T1530Z/
/MNTG1.1.ER.200307T2100Z.200308T2300Z.200310T0930Z.NO/
447 PM EST Fri Mar 6 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Flint River near Montezuma.
* From Saturday afternoon until Tuesday morning.
* At 4 PM Friday the stage was 17.4 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage by Saturday afternoon and
continue to rise to near 21.7 feet by Sunday evening. The river will
fall below flood stage by Tuesday morning.
* At 20 feet, Flood Stage is reached. Minor flooding begins in the woodlands
and extensive flood plain along the river upstream and downstream from the
gage on Georgia Highway 26. The access road to Georges Boat Landing is flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$5 follow-up statements
591
WGUS82 KFFC 070257
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
957 PM EST Fri Mar 6 2020
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
GAC113-255-071657-
/O.EXT.KFFC.FL.W.0221.000000T0000Z-200308T0448Z/
/GRFG1.1.ER.200305T1530Z.200306T1545Z.200307T2248Z.NO/
957 PM EST Fri Mar 6 2020
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until Saturday evening.
* At 845 PM Friday the stage was 12.9 feet, and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* Between 12 and 13 feet...Minor flooding occurs in the woodlands, fields
and pasture upstream and downstream from the gage on Georgia Highway 16
or Newnan Road.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC079-263-269-293-071657-
/O.EXT.KFFC.FL.W.0222.000000T0000Z-200309T0115Z/
/CLUG1.1.ER.200305T0030Z.200306T0430Z.200308T1915Z.NO/
957 PM EST Fri Mar 6 2020
The Flood Warning continues for
The Flint River near Carsonville Hwy. 19.
* Until Sunday evening.
* At 930 PM Friday the stage was 22 feet, and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Sunday
afternoon.
* At 22 feet...Minor flooding expands into the woodlands and fields
along the river upstream and downstream from the gage on U.S.
Highway 19. The flood waters will be up to 4 feet deep over the top
of the boat ramp and cover a portion of the access road by the
bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-193-261-071657-
/O.EXT.KFFC.FL.W.0247.200307T1800Z-200310T0800Z/
/MNTG1.1.ER.200307T1800Z.200308T1100Z.200310T0200Z.NO/
957 PM EST Fri Mar 6 2020
The Flood Warning continues for
The Flint River near Montezuma.
* From tomorrow early afternoon until late Monday night.
* At 930 PM Friday the stage was 18.1 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage by early Saturday
afternoon, and continue to rise to near 21.6 feet by early Sunday
afternoon. The river will then fall below flood stage late Monday night.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and extensive flood plain along the river upstream and downstream
from the gage on Georgia Highway 26. The access road to Georges Boat Landing
is flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$482
WGUS82 KFFC 070848
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
348 AM EST Sat Mar 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
GAC113-255-072248-
/O.CON.KFFC.FL.W.0221.000000T0000Z-200308T0448Z/
/GRFG1.1.ER.200305T1530Z.200306T1545Z.200307T2248Z.NO/
348 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until this evening.
* At 2AM Saturday the stage was 12.8 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 13 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will begin to flood.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC079-263-269-293-072248-
/O.CON.KFFC.FL.W.0222.000000T0000Z-200309T0115Z/
/CLUG1.1.ER.200305T0030Z.200306T0430Z.200308T1915Z.NO/
348 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Flint River near Carsonville Hwy. 19.
* Until Sunday evening.
* At 03AM Saturday the stage was 21.4 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 22 feet...Minor flooding expands into the woodlands and fields
along the river upstream and downstream from the gage on U.S.
Highway 19. The flood waters will be up to 4 feet deep over the top
of the boat ramp and cover a portion of the access road by the
bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-193-261-072248-
/O.CON.KFFC.FL.W.0247.200307T1800Z-200310T0800Z/
/MNTG1.1.ER.200307T1800Z.200308T1100Z.200310T0200Z.NO/
348 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Flint River near Montezuma.
* From this afternoon until late Monday night.
* At 3AM Saturday the stage was 18.7 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 21.6 feet by tomorrow early afternoon.The river
will fall below flood stage by Monday before midnight.
* At 23 feet...Minor flooding continues in the woodlands and
extensive flood plain along the river upstream and downstream from
the gage on Georgia Highway 26. The access road to Georges Boat
Landing will be flooded at least 3 feet deep.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$723
WGUS82 KFFC 071411
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
911 AM EST Sat Mar 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Oconee River near Oconee affecting Washington and Wilkinson
Counties
GAC303-319-080411-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200306T0047Z.200306T2200Z.000000T0000Z.NR/
911 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 8 AM Saturday the stage was 19.2 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will begin to
surround the elevated USGS gage house.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC115-080411-
/O.CON.KFFC.FL.W.0243.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200306T0300Z.200306T2132Z.000000T0000Z.NO/
911 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 7 AM Saturday the stage was 24.8 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-080411-
/O.CON.KFFC.FL.W.0219.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.200303T2100Z.200307T1200Z.000000T0000Z.NO/
911 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Saturday the stage was 573.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 573 feet...Minor flooding continues to expand further into the
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. The access road near
the intakes behind the plant begins to flood. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under 3 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
ALC081-113-GAC053-215-080411-
/O.CON.KFFC.FL.W.0220.000000T0000Z-200308T1700Z/
/CBUG1.1.ER.200304T1816Z.200306T0000Z.200308T1100Z.NO/
911 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Chattahoochee River near Columbus.
* Until Sunday afternoon.
* At 8 AM Saturday the stage was 27.5 feet...and slowly falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 27 feet.
* The river will fall below flood stage Sunday morning.
* At 27 feet...Flood stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the 14th Street
bridge. Portions of the River Walk in Columbus begin to flood and
will be closed to the public. The water level continues to approach
the foundation of the Phenix City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC113-255-080224-
/O.EXT.KFFC.FL.W.0221.000000T0000Z-200308T0224Z/
/GRFG1.1.ER.200305T1530Z.200306T1545Z.200307T2024Z.NO/
911 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until this evening.
* At 8 AM Saturday the stage was 12.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the gage
on Georgia Highway 16 or Newnan Road.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC079-263-269-293-080411-
/O.EXT.KFFC.FL.W.0222.000000T0000Z-200308T1934Z/
/CLUG1.1.ER.200305T0030Z.200306T0430Z.200308T1334Z.NO/
911 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Flint River near Carsonville Hwy. 19.
* Until Sunday afternoon.
* At 8 AM Saturday the stage was 20.8 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by late
Sunday morning.
* At 20 feet...Minor flooding continues along the river in the
woodlands and fields upstream and downstream from the gage on U.S.
Highway 19. The flood waters will cover the boat ramp up to two
feet deep and cover a portion of the access road by the bridge on
the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-193-261-080411-
/O.EXT.KFFC.FL.W.0247.200307T2230Z-200310T0200Z/
/MNTG1.1.ER.200307T2230Z.200308T1100Z.200309T2000Z.NO/
911 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Flint River near Montezuma.
* From late this afternoon until Monday evening.
* At 8 AM Saturday the stage was 19.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage late this
afternoon and continue to rise to near 21.3 feet by early Sunday
afternoon. The river will fall below flood stage by Monday afternoon.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and extensive flood plain along the river upstream and
downstream from the gage on Georgia Highway 26. The access road to
Georges Boat Landing is flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$851
WGUS82 KFFC 080225
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
925 PM EST Sat Mar 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
GAC079-263-269-293-081625-
/O.EXT.KFFC.FL.W.0222.000000T0000Z-200308T1700Z/
/CLUG1.1.ER.200305T0030Z.200306T0430Z.200308T1100Z.NO/
925 PM EST Sat Mar 7 2020
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Flint River near Carsonville Hwy. 19.
* Until Sunday afternoon.
* At 845 PM Saturday the stage was 19.4 feet, and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Sunday
morning.
* Between 18 and 20 feet...Minor flooding occurs along the river in the
woodlands and low lying areas of fields upstream and downstream from the
gage on U.S. Highway 19. The water level will reach the top of a boat
ramp by the bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-193-261-081625-
/O.EXT.KFFC.FL.W.0247.000000T0000Z-200309T1900Z/
/MNTG1.1.ER.200308T0830Z.200308T1700Z.200309T1300Z.NO/
925 PM EST Sat Mar 7 2020
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Flint River near Montezuma.
* From early tomorrow until Monday afternoon.
* At 9 PM Saturday the stage was 19.5 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by early Sunday morning and continue
to rise to near 20.3 feet by early Sunday afternoon. The river
will then fall below flood stage by late Monday morning.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and extensive flood plain along the river upstream and
downstream from the gage on Georgia Highway 26. The access road to
Georges Boat Landing is flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$781
WGUS82 KFFC 081227
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
827 AM EDT Sun Mar 8 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
GAC093-193-261-081257-
/O.CAN.KFFC.FL.W.0247.000000T0000Z-200309T1900Z/
/MNTG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
827 AM EDT Sun Mar 8 2020
The Flood Warning is cancelled for
The Flint River near Montezuma.
* This takes effect immediately.
* At 8 AM Sunday the stage was 19.3 feet...and cresting.
* Flood stage is 20 feet.
* The river is no longer expected to reach flood stage.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and extensive flood plain along the river upstream and
downstream from the gage on Georgia Highway 26. The access road to
Georges Boat Landing is flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 6, 2:35 PM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Mar 6, 2:35 PM EST, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 235 PM EST Fri Mar 6 2020 .SHORT TERM /Tonight through Saturday Night/... Strong high pressure has built into the mid sections of the CONUS allowing for drying conditions all the way into the deep south including the local area. Gradient between this and departing surface low off the mid Atlantic is creating string wind gusts locally. Gusts in excess of 30 kts haven't been quite as common as models had suggested but with a bit more mixing, anticipate gusts will increase in frequency. The high will settle over the Tennessee Valley by tonight allowing for lowering wind speeds but still less than optimal radiational cooling conditions. Still, with the clear skies, have gone more with the cooler MAV/MET blend and lows below freezing for most all areas of North and Central GA. High will translate east on Saturday and upper level trough will be replaced by and approaching ridge. This will allow for some recovery for the afternoon temperatures and highs in the mid to upper 50s. A much needed break from precip will be in store for the short term period with sunny skies for the entire time. Deese .LONG TERM /Sunday through Friday/... High pressure in control over the region will gradually shift east by Monday in response to shortwave energy/moisture increasing across the area from the west. The good news is that it will remain dry through Monday before rain returns Monday night into Tuesday. It appears that a series of shortwave troughs/weak systems will cross the area Tuesday through Thursday within progressive westerly flow. Fortunately, no significant or prolonged periods of "heavy" rainfall are expected compared to this past week. By Friday, upr ridge builds over the region in response to deepening low pressure system entering the southern High Plains. Aside from a few warm-advection showers or storms, impacts to our area will be minimal through Friday. After near normal temperatures Sunday, look for above normal values once again to persist through much of the work week. DJN.83 && .AVIATION... 18Z UPDATE... Basically a wind forecast as VFR conditions will be a mainstay for this entire forecast period. Gust Gusts in excess of 30 kts will be common through later afternoon and low end gusts continuing to after midnight. Winds will become nearly due north by the end of the TAF period for ATL. //ATL CONFIDENCE...18Z UPDATE... High on all elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 32 57 34 62 / 0 0 0 0 Atlanta 32 55 35 60 / 0 0 0 0 Blairsville 26 53 32 58 / 5 0 0 0 Cartersville 31 55 33 62 / 0 0 0 0 Columbus 34 60 37 64 / 0 0 0 0 Gainesville 31 56 34 59 / 0 0 0 0 Macon 33 59 34 63 / 0 0 0 0 Rome 31 55 32 62 / 0 0 0 0 Peachtree City 32 57 34 62 / 0 0 0 0 Vidalia 36 59 36 65 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM EST this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Deese LONG TERM....DJN.83 AVIATION...Deese
Hazardous weather outlook, Mar 6, 5:10 AM EST, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 510 AM EST Fri Mar 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 510 AM EST Fri Mar 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Wind Advisory has been issued for today. Strong northwest winds of 20 to 25mph will be likely with frequent gusts to 30 to 40 mph possible. While rain ended across north and central Georgia, ongoing flooding issues will continue with many creeks and streams continuing to rise. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Flooding will also continue for the next several days as area creeks, streams and rivers continue to transport the runoff from the recent heavy rains. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:04 PM EST | River Flood Warning | FFC | Haralson | 15 hr |
| Mar 5, 8:42 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 64 hr |
| Mar 5, 8:53 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 22 hr |
| Mar 5, 8:53 PM EST | River Flood Warning | FFC | Gwinnett | 117 min |
| Mar 5, 11:18 PM EST | River Flood Warning | FFC | Floyd | 21 days |
| Mar 5, 11:34 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 24 hr |
| Mar 6, 4:57 AM EST | River Flood Warning | FFC | Cobb, Douglas | 29 hr |
| Mar 6, 9:40 AM EST | River Flood Warning | FFC | Emanuel, Treutlen | 39 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.